RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2010, Volume 10, Issue 2, Pages 118–127 (Mi adm53)  

RESEARCH ARTICLE

On $\tau$-closed $n$-multiply $\omega$-composition formations with Boolean sublattices

P. A. Zhiznevsky

Mathematics Department, Francisk Scorina Gomel State University, Sovetskaya Str., 104, 246019 Gomel, Belarus

Abstract: In the universe of finite groups the description of $\tau$-closed $n$-multiply $\omega$-composition formations with Boolean sublattices of $\tau$-closed $n$-multiply $\omega$-composition subformations is obtained.

Keywords: finite group, formation, $\tau$-closed $n$-multiply $\omega$-composition formation, Boolean lattice, complemented lattice

Full text: PDF file (224 kB)

Bibliographic databases:
MSC: 20D10, 20F17
Language:

Citation: P. A. Zhiznevsky, “On $\tau$-closed $n$-multiply $\omega$-composition formations with Boolean sublattices”, Algebra Discrete Math., 10:2 (2010), 118–127

Citation in format AMSBIB
\Bibitem{Zhi10}
\by P.~A.~Zhiznevsky
\paper On $\tau$-closed $n$-multiply $\omega$-composition formations with Boolean sublattices
\jour Algebra Discrete Math.
\yr 2010
\vol 10
\issue 2
\pages 118--127
\mathnet{http://mi.mathnet.ru/adm53}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2884748}
\zmath{https://zbmath.org/?q=an:1212.20012}


Linking options:
  • http://mi.mathnet.ru/eng/adm53
  • http://mi.mathnet.ru/eng/adm/v10/i2/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:64
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020